RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 2, Pages 224–244 (Mi tmf5279)  

This article is cited in 5 scientific papers (total in 5 papers)

Dynamic stochasticity and quantization

B. V. Medvedev


Abstract: It is shown that after quantization of a classical dynamically stochastic system 1) the spectrum can be purely discrete, 2) stationary states correspond to simple closed classical trajectories, 3) stochastically entangled motions are “pushed” upward in energy to infinity.

Full text: PDF file (2036 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:2, 782–797

Bibliographic databases:

Received: 09.04.1984

Citation: B. V. Medvedev, “Dynamic stochasticity and quantization”, TMF, 60:2 (1984), 224–244; Theoret. and Math. Phys., 60:2 (1984), 782–797

Citation in format AMSBIB
\Bibitem{Med84}
\by B.~V.~Medvedev
\paper Dynamic stochasticity and quantization
\jour TMF
\yr 1984
\vol 60
\issue 2
\pages 224--244
\mathnet{http://mi.mathnet.ru/tmf5279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=762264}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 2
\pages 782--797
\crossref{https://doi.org/10.1007/BF01018978}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACL9200006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5279
  • http://mi.mathnet.ru/eng/tmf/v60/i2/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Soloviev, “Geometry of classical mechanics with non-Abelian gauge symmetry”, Theoret. and Math. Phys., 73:1 (1987), 1019–1028  mathnet  crossref  mathscinet  isi
    2. B. V. Medvedev, “Dynamic stochasticity and integrals of the motion”, Theoret. and Math. Phys., 79:3 (1989), 618–627  mathnet  crossref  mathscinet  isi
    3. B. V. Medvedev, “Dynamical stochastics and spectrum”, Theoret. and Math. Phys., 109:3 (1996), 1565–1573  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. V. Medvedev, “Hamiltonian and commutation relations”, Theoret. and Math. Phys., 122:3 (2000), 269–277  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. P. Gerdt, Yu. G. Palii, A. M. Khvedelidze, “Light-cone Yang–Mills mechanics: $SU(2)$ vs. $SU(3)$”, Theoret. and Math. Phys., 155:1 (2008), 557–566  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:297
    Full text:97
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019